# SDR AALA20130726007

- Difficulty date: July 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 39,571 hours, 18,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INNER SKIN DOUBLER DAMAGED TOP AFT END TO CARGO DOOR CUT OUT & INNER DOUBLER HAS CRACK AT TOP INNER DOUBLER TOP ABOVE CENTER CARGO DOOR CUT OUT.  REPLACED INTERNAL DOUBLER AROUND MID CARGO DOOR IAW AARD 51-00-00-1.
